itchy/sore nipples on erase?
- 08-07-2012, 04:41 PM
itchy/sore nipples on erase?
ok, so i guess this is somewhat of a followup to my previous post about nipple issues on. at 2 caps a day i noticed they always seemed hard and somewhat white/yellow, although there was no discharge or noticeable lumps.
i bumped up to 3 caps a day about 2 weeks ago as i wasnt noticing any results. now my left nipple has been sore for a few days, and today has begun to itch. ive had tenderness in my nipples before (last time it was the right), but never had any sort of itch, so im wondering if it could be the erase as the left one is noticeably sore.
there is still no discharge or APPARENT lump (i say apparent bc if i feel around for a while i notice some kind of... something... maybe pockets of fat? it sure isnt anywhere close to as noticeable as my 2 friends who have actual gyno from ph's, and may be in my head bc i really only notice it when i feel around for a while... which is something ive been trying to stop doing so not to exacerbate any possible problem, but the itch is making it hard to do).
since i havent seen any noticeable benefits from erase, should i just dump it? ive got about 9 days worth at 3xday, should i hope it 'kicks in' in those 9 days?
- never taken any ph's or aas
- have had soreness in both nipples at previous times in the past, but this is this first 'itchy' sensation
- no apparent lumps or discharge
- always had an 'estrogen' physique and held a lot of fat in my lower chest
- 1g vitamin c
- primaforce ~ 5 g per day
- prima force - 1 '750 mg' scoop per day****
- - </= 1 scoop about twice a week
- lexapro 10mg a day (not a supp, but you know)
***** - so i just realized im probably taking way more than i thought (it says 40 servings, but im out after about 20 days). i just looked and realized that these idiots at primaforce included the same size scoop in my 1.4g as they did in my 750mg agmatine, both read 1.7cc, which i THOUGHT was 1.7g, so are these supplements labeled wrong on both accounts? same scoop, same 1.7cc on both scoops, taurine reads 1 scoop = 1.4 g, agmatine reads 750mg
sorry for the long winded post, but just wanted to address everything as im getting kind of worried here.
- 08-07-2012, 04:46 PM
oh, this bit of info may be helpful as well...
now that i think about it, it seems to be the worst after a night of heavy drinking (which is just about every friday night). i often wake up wondering if someone gave me a 'titty twister' the night before bc thats exactly the type of soreness it feels like... like a bruise almost (without the actual bruise).
i know alcohol can affect estrogen, so maybe thats why, but why would it be increased while on erase? ive also heard that liver stress can cause pain behind your nipples, but i didnt think there was anything in erase that causes the liver to be stressed (my thought was that since alcohol stresses the liver, if erase did as well, then that may account for the 'extra stress', therefore, soreness)
- 08-08-2012, 04:24 PM
08-08-2012, 04:37 PM
Not sure about your problem other then soundin like Pre-lim gyno. Never taken erase so can't comment on it/effects. So hopefully someone has better advice. Idk why it would cause gyno?
And yes alcohol has estrogen effects: something like 30 beers is equal to a breast enhancing pill (via manswers haha)
08-08-2012, 04:45 PM
yeah, just cant figure it out bc im 26 (although, now that i think about it, ive been experiencing this kind of sensitivity off and on for a year or more, its just more pronounced now). this would seem normal if i were like 14-18. i mean, i have always had really puffy nipple and held a ton of fat in my lower chest, so i dunno.
and wow, if thats true, thats crazy about alcohol. not trying to sound like a 'bad ass' or douchebag, but my tolerance is pretty high, so even drinking just once a week or less, it still takes me like twice as much to get somewhat drunk. not 30... but a lot haha. maybe thats the issue.
and yeah, it wouldnt make sense for erase to CAUSE gyno or whatever, but i figured maybe the hormonal changes manifested themselves in pain or soreness.
08-08-2012, 04:51 PM
First, don't get worried, which I know is easier said than done. However, if you read the posts on people that have actual gyno, it is very obvious and painful if you do get it.
How long have you been taking the Lexapro? It's not common, but I do remember somebody else asking this question on here. I would contact your physician and ask about the Lexapro causing you problems.
08-08-2012, 04:59 PM
ive been on lexapro a LOOONGGG time, so long that i actually tried to get off last summer, but once the stress of law school kicked in, i had to get back on it, so i dont think thats what it is. i just included thinking there may be some sort of interaction between it and something else im on. honestly, since im not currently, nor have i ever been, on aas, im not as worried about gyno as much as breast cancer or something (yes, im a hypochondriac), but since its been off and on in BOTH, without a pronounced lump, discharge, or skin chapping, puckering, etc, i feel like i might be alright, haha.
just wondering if it could be from a hormonal change (maybe even the LOWERING of estrogen could cause it???). just bc ive always had puffy nipples and was somewhat overweight as a child/adolescent, and for some reason, despite lowering my BF a lot, just cant get rid of that puffy lower chest (not just nipple, but around my whole areola, lower pec, etc). just thought maybe its something im prone to and since erase is the first thing that ive taken thats supposed to actually affect your hormones, maybe some kind of change or imbalance or something is causing it.
08-08-2012, 05:11 PM
I don't believe it is the Erase, but it sounds like using it is stressing you out so I would stop for now.
08-08-2012, 05:46 PM
thanks for the help, man. honestly, checking my hormone levels is something ive been wanting to do for a looonggg time now, just 'havent gotten around to it', haha.
08-08-2012, 05:50 PM
If you push down into your nip, mostly of to the outside of it, do you feel a slightly hard "grain of rice" persay? It can be a "breast bud" which is a hormonal thing but not gyno. Some people just get it when they are younger and it can get sore / turn into gyno with aas/ph use
08-08-2012, 06:36 PM
08-08-2012, 06:54 PM
Could be that then, I had something just like what you describe and doc said it was that. Now they have gotten worse during aas cycle currently. Now about to start exemestane do but them in their place. If that does not work letro here I come!Originally Posted by bill86
08-08-2012, 06:59 PM
thanks, glad to know im not alone. since its been in both, i figured it was probably something hormonal. its not bad enough to opt for surgery, but i HATTEEE the look, lower chest fat that kind of wraps around to my armpit. im pretty lean, so it looks terrible. i even remember when i was a teenager, after i had been lifting for about a year, my friend said 'your chest is a very ob-long shape' haha, at the time i figured it was just from trying to so flat bench so much and not including enough incline. either way, it sucks, and maybe its just a coincidence that ive had some 'flare ups' while on erase.
08-08-2012, 07:14 PM
Similar Forum Threads
- By bill86 in forum SupplementsReplies: 8Last Post: 07-15-2012, 03:16 PM
- By BIGGUNZ401 in forum AnabolicsReplies: 31Last Post: 02-24-2011, 05:17 AM
- By hippie in forum AnabolicsReplies: 1Last Post: 04-18-2010, 07:46 PM
- By ryaroberts in forum AnabolicsReplies: 0Last Post: 01-03-2010, 08:14 PM
- By LIFTEATSLEEP in forum Post Cycle TherapyReplies: 3Last Post: 04-16-2009, 02:21 AM